# SDR USAA2012071800001

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 34,712 hours, 20,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PERCUSSION BELLCRANK FINGER REQUIRES ADJUSTMENT FOLLOWING SCHEDULED SLIDE DEPLOYMENT.  SLIDE FULLY DEPLOYED IN 8 SECONDS BUT DOOR FAILED TO OPEN DUE TO MISALIGNMENT WITH STRIKER.  ADJUSTED PERCUSSION BELLCRANK FINGER IAW AIRBUS MAINTENANCE MANUAL 52-11-14-820-002A.
